has coumadin affected your fms pain levels???

Discussion in 'Fibromyalgia Main Forum' started by mararose1959, Jun 14, 2006.

  1. mararose1959

    mararose1959 Guest

    hi

    haven't been on this site for awhile... but i was at the doctors today. he has prescribed coumadin while i am in a cast/ broke my foot. i have a history of a pulmanary thrombo phlebitis years ago.

    my pain levels seem to have increased, my face is flush and feels like i am burning up. i am having pain in areas i haven't before.

    i was re-diagnosed with fms a few weeks ago by a new rheumatologist. she also confirmed by medication protocol.
    seems like i take everything under the sun.

    i welcome your comments.

    m
  2. Kimba4318

    Kimba4318 New Member

    not sure if it is a coincidence but... it seeems to have gotten worse.

    have that flush feeling also and get a hot feeling off and on.
    May be related.
    :)
    KIm
  3. mary124

    mary124 New Member

    I don't have FMS, but I have IC and I have noticed my pain levels have been worse ever since I have been on coumadin for the last few years.
  4. mararose1959

    mararose1959 Guest

    hi gals

    thanks so much for the feedback. it is nice to know that you are not "crazy"...

    flush...hot...stress levels showing up in my body...dizzy, pain levels much higher...

    when i get a pain flare... i often explain it as a "body migraine"...usually 72 hours of pure quiet, sleep and cereal/yogurt/banana combo...

    thanks for your feedback...m